Ask an expert
Question

16 Jan 2006

Confused - finding the right pill/hormaone balance
Hi, hope you cna help. For the past few months I have been having problems with my periods - first was having two a month and constant pms symptoms. Doc put me on femodene and although i now only have the one period, im still left with the symptoms for the full months. These include; bad skin, constant fatigue, sore back and stomach, bloatedness, just like when i have my period. Is there a pill that will help balance my hormones out and stop me feeling like I always have my period? Ive had scans and test and everything is fine but Id really like to get back to normal but dont know how.
Thanks, Toni
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Femodene seems to have regulated your period. There are often side effects initially after starting a Pill. These tend to lessen with time, so I would suggest that you cntinue the Femodene for a while longer.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19367 votes
Vote